A neonate with seizures

Antoon, James W. and Steele, Russell W. (2012) A neonate with seizures. Clinical Pediatrics, 51 3: 297-300. doi:10.1177/0009922811426476

Author Antoon, James W.
Steele, Russell W.
Title A neonate with seizures
Journal name Clinical Pediatrics   Check publisher's open access policy
ISSN 0009-9228
Publication date 2012-03
Year available 2012
Sub-type Article (original research)
DOI 10.1177/0009922811426476
Open Access Status Not yet assessed
Volume 51
Issue 3
Start page 297
End page 300
Total pages 4
Place of publication Thousand Oaks, CA, United States
Publisher Sage Publications
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Medicine Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 23 Oct 2015, 19:08:08 EST by System User on behalf of Learning and Research Services (UQ Library)